Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Pimples on face, taking Azithral, Deriva and Dacne. Suggestion?

My skin used to be smooth and good. I got a lot of pimples some 7 years back and using medicines stopped them. Again after seven years I find my face with lot of pimples. Not sure of the reason. Its only few pimples, but many tiny tiny pimples. making skin roughh but not showing pimples to that extent. I have active pimples on my chin and lips either site. I am using deriva bpo and d acne nights and day time respectively. I am also using azithral 500 mg thrice a week. Pimples are getting reduced, but i got a black patch, making skin dark in color besides my lips-chin area. its seems visible. I am using trio-vloc cream for removal of dark patches . Doctor said tht they came due to excessive dryness due to deriva BPO gel. so he said to use it for alternative days and use a moisturiser daily. Please suggest me any for fast recover of skin.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  455
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
YES .U ARE USING GOOD MEDICINES NOW.
DERIVA BPO CAUSES THE DRYNESS OF FACE.HENCE SHOULD BE USED FOR SHORT CONTACT THERAPY.
PIMPLES USUALLY OCCURS IN THE AGE GROUP 12-28 YEARS DUE TO HORMONAL IMBALANCE.
FO R THE BLACK PATCH USE A MILD STERIOD .
Answered: Tue, 3 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor